MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON INTEGRATED SYSTEM BUILT IN ULTRASONIC SCALER; SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON INTEGRATED SYSTEM BUILT IN ULTRASONIC SCALER; SCALER, ULTRASONIC
Catalog Number G139
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While the customer was using a cavitron integrated built-in system ultrasonic scaler g139 they allege that the inserts and the unit are getting hot.
 
Additional Manufacturer Narrative
06/10/2024 mu.G139-35704 rev13 000 evaluated, meets specifications; contact customer.Hp cable and 360 hp work fine.Unit has been running for over two straight hours without any sign of overheating other than the normal warm for the length of the time running.Checked for a complete performance, final test.Qa/jb customer needs to check if there's no water restrictions from the source, it may be delivering little water, also the power supply needs to be checked if it is compatible with the unit.

Brand Name
CAVITRON INTEGRATED SYSTEM BUILT IN ULTRASONIC SCALER
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key19305597
Report Number2424472-2024-00039
Device Sequence Number6590720
Product Code ELC
UDI-Device IdentifierD00388007011
UDI-PublicD00388007011
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG139
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/13/2024
Supplement Report FDA Received Date06/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown